# SDR C2XA08ON130

- Difficulty date: May 31, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Open
- Location: Ventral Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 33 - TUL - FLIGHT CREW REPORTED FUEL LEAKING FROM VENTRAL TANK DURING PREFLIGHT.  CONTRACT MAINTENANCE FROM AMERICAN AIRLINES CLOSED DRAIN VALVES.  LEAK CHECK SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  TSN: 7747 CSN 4219  (S)
